Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 743189, 7 pages
http://dx.doi.org/10.1155/2015/743189
Research Article

Two Mathematical Comments on the Thevenin Theorem: An “Algebraic Ideal” and the “Affine Nonlinearity”

Kinneret College on the Sea of Galilee, 15132 Jordan Valley, Israel

Received 10 March 2015; Accepted 26 May 2015

Academic Editor: Tito Busani

Copyright © 2015 Emanuel Gluskin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Emanuel Gluskin, “Two Mathematical Comments on the Thevenin Theorem: An “Algebraic Ideal” and the “Affine Nonlinearity”,” Mathematical Problems in Engineering, vol. 2015, Article ID 743189, 7 pages, 2015. https://doi.org/10.1155/2015/743189.